American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 56 found      Go to page: 1 2

[1] Steven N. Evans and Ilya Molchanov. The semigroup of metric measure spaces and its infinitely divisible probability measures. Trans. Amer. Math. Soc. 369 (2017) 1797-1834. MR 3581220.
Abstract, references, and article information   
View Article: PDF

[2] C. R. E. Raja and R. Schott. Random walks on motion groups. Contemporary Mathematics 668 (2016) 171-178.
Book volume table of contents   
View Article: PDF

[3] Santanu Chakraborty. Limit distributions of products of I.I.D. random $2\times 2$ stochastic matrices: an open problem. Contemporary Mathematics 668 (2016) 31-41.
Book volume table of contents   
View Article: PDF

[4] Gregory Budzban and Arunava Mukherjea. Some remarks on the convolution equation $\mu* \beta= \mu$ and product semigroups. Contemporary Mathematics 668 (2016) 21-30.
Book volume table of contents   
View Article: PDF

[5] Bruce K. Driver, Nathaniel Eldredge and Tai Melcher. Hypoelliptic heat kernels on infinite-dimensional Heisenberg groups. Trans. Amer. Math. Soc. 368 (2016) 989-1022.
Abstract, references, and article information   
View Article: PDF

[6] Luigi Accardi and Andreas Boukas. Fourier transform of random variables associated with the multi-dimensional Heisenberg Lie algebra. Proc. Amer. Math. Soc. 143 (2015) 4095-4101. MR 3359597.
Abstract, references, and article information   
View Article: PDF

[7] François Ledrappier and Riddhi Shah. Dani's work on probability measures on groups. Contemporary Mathematics 631 (2015) 109-117.
Book volume table of contents   
View Article: PDF

[8] Danny Calegari. The Ergodic Theory of Hyperbolic Groups. Contemporary Mathematics 597 (2013) 15-52.
Book volume table of contents   
View Article: PDF

[9] Gábor Braun and Sebastian Pokutta. Rigid abelian groups and the probabilistic method. Contemporary Mathematics 576 (2012) 17-30.
Book volume table of contents
View Article: PDF

[10] Luigi Accardi and Andreas Boukas. The Schrödinger Fock kernel and the no-go theorem for the first order and Renormalized Square of White Noise Lie algebras. Proc. Amer. Math. Soc. 139 (2011) 2973-2986. MR 2801637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alexei Borodin, Persi Diaconis and Jason Fulman. On adding a list of numbers (and other one-dependent determinantal processes). Bull. Amer. Math. Soc. 47 (2010) 639-670. MR 2721041.
Abstract, references, and article information   
View Article: PDF

[12] Maurice Duits and Kurt Johansson. Powers of large random unitary matrices and Toeplitz determinants. Trans. Amer. Math. Soc. 362 (2010) 1169-1187. MR 2563725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Emmanuel Breuillard, Peter Friz and Martin Huesmann. From random walks to rough paths. Proc. Amer. Math. Soc. 137 (2009) 3487-3496. MR 2515418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michael Björklund and Alexander Fish. Equidistribution of dilations of polynomial curves in nilmanifolds. Proc. Amer. Math. Soc. 137 (2009) 2111-2123. MR 2480293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Martin Hildebrand. A lower bound for the Chung-Diaconis-Graham random process. Proc. Amer. Math. Soc. 137 (2009) 1479-1487. MR 2465674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Elizabeth Meckes. Linear functions on the classical matrix groups. Trans. Amer. Math. Soc. 360 (2008) 5355-5366. MR 2415077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yves Guivarc'h and Riddhi Shah. Asymptotic properties of convolution operators and limits of triangular arrays on locally compact groups. Trans. Amer. Math. Soc. 357 (2005) 3683-3723. MR 2146645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Persi Diaconis. Patterns in eigenvalues: the 70th Josiah Willard Gibbs lecture. Bull. Amer. Math. Soc. 40 (2003) 155-178. MR 1962294.
Abstract, references, and article information   
View Article: PDF

[19] Renling Jin and H. Jerome Keisler. Abelian groups with layered tiles and the sumset phenomenon. Trans. Amer. Math. Soc. 355 (2003) 79-97. MR 1928078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. Bendikov and L. Saloff-Coste. Gaussian bounds for derivatives of central Gaussian semigroups on compact groups. Trans. Amer. Math. Soc. 354 (2002) 1279-1298. MR 1873006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jason Fulman. Random matrix theory over finite fields. Bull. Amer. Math. Soc. 39 (2002) 51-85. MR 1864086.
Abstract, references, and article information   
View Article: PDF

[22] Persi Diaconis and Steven N. Evans. Linear functionals of eigenvalues of random matrices. Trans. Amer. Math. Soc. 353 (2001) 2615-2633. MR 1828463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Sara Brofferio and Wolfgang Woess. On transience of card shuffling. Proc. Amer. Math. Soc. 129 (2001) 1513-1519. MR 1709741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Alexander Lubotzky and Igor Pak. The product replacement algorithm and Kazhdan's property (T). J. Amer. Math. Soc. 14 (2001) 347-363. MR 1815215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ursula Porod and Steve Zelditch. Semi-classical limit for random walks. Trans. Amer. Math. Soc. 352 (2000) 5317-5355. MR 1650038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Francis Edward Su. Convergence of random walks on the circle generated by an irrational rotation. Trans. Amer. Math. Soc. 350 (1998) 3717-3741. MR 1467478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Dragu Atanasiu. The quadratic form in the Lévy-Khinchin formula on semigroups. Proc. Amer. Math. Soc. 126 (1998) 1507-1514. MR 1443369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ernesto Acosta. On the essential selfadjointness of Dirichlet operators on group-valued path space . Proc. Amer. Math. Soc. 122 (1994) 581-590. MR 1195711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Philippe Biane. Th\'eor\`eme de Ney-Spitzer sur le dual de ${\rm SU}(2)$ . Trans. Amer. Math. Soc. 345 (1994) 179-194. MR 1225572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Alessandro Figà-Talamanca and Tim Steger. Harmonic analysis for anisotropic random walks on homogeneous trees. Memoirs of the AMS 110 (1994) MR 1219707.
Book volume table of contents   


Results: 1 to 30 of 56 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia